# SDR ASAA9840119

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 22-25
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE AFT TWO EMERGENCY EXIT FLOOR TRACK LIGHTS AND THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 22 THROUGH 25 WERE FOUND TO BE INOPERATIVE.  RECONNECTED WIRING AT BOTH LOCATIONS AND LIGHTS OPERATED NORMALLY.  (M)
